# SDR CA070510005

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 435 hours
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Part time: 607 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST/PREFLIGHT INSPECTION, MAINTENANCE PERSONNEL NOTICED NICKS ON 2 OF THE 3RD STAGE TURBINE BLADES. NO FOD DAMAGE WAS NOTICED ON THE COMPRESSOR END OF THE ENGINE, SUSPECT FIRST STAGE BLADE RETAINER COMING LOOSE FROM TURBINE DISC AS ON SDR NR 20061110007 AND SDR NR 20060618001.   WILL NOTIFY WHEN HAVE CONFIRMATION.  ENGINE HAS BEEN REMOVED AND SENT TO AN HEAVY MAINTENANCE FACILITY FOR INVESTIGATION AND REPAIR. A RENTAL ENGINE HAS BEEN INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070510005)
